# SDR GTIA2016042301530

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 40,726 hours, 19,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TOP OF CLIMB, F/A REPORTED VIBRATION AND THE SOUND OF AIR AT THE L/E OF DOOR R1.  VERIFIED BY BOTH PILOTS SOUND LASTED FOR THE REMAINDER OF THE FLIGHT. PERFORMED TSM 52-11-00-810-826-A INSPECTION OF THE DOOR SEAL, NO DAMAGE NOTED.  ACCOMPLISHED STRUCTURAL LEAKAGE TEST IAW AMM 05-53-00-780-003-A01, LEAK TEST GOOD NO LEAK NOTED ACFT PLACED BACK INTO SERVICE.
